# SDR A6WA201140237

- Difficulty date: February 27, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CAP IN FRONT OF CARGO DOOR CORRODED AROUND NUTPLATE HOLES.  REMOVED CORRODED FLOORBEAM CAP AT LBL 27.0 BETWEEN FS 569 IAW SRM 51-42-06 AND 51-42-21.  DUPLICATED SERVICEABLE FLOORBEAM CAP IAW SRM 53-61-43 AND INSTALLED SERVICEABLE FLOORBEAM CAP AT LBL 27.0 BETWEEN FS 569 IAW REO 601R-53-6.
